Importing exotic plants and the risk of invasion: are market-based instruments adequate?
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Pimentel, David & Zuniga, Rodolfo & Morrison, Doug, 2005. "Update on the environmental and economic costs associated with alien-invasive species in the United States," Ecological Economics, Elsevier, vol. 52(3), pages 273-288, February.
- Kiefer, Nicholas M, 1988. "Economic Duration Data and Hazard Functions," Journal of Economic Literature, American Economic Association, vol. 26(2), pages 646-79, June.
- Barbier, Edward B., 2001. "A note on the economics of biological invasions," Ecological Economics, Elsevier, vol. 39(2), pages 197-202, November.
- Costanza, Robert & Perrings, Charles, 1990. "A flexible assurance bonding system for improved environmental management," Ecological Economics, Elsevier, vol. 2(1), pages 57-75, April.
- Clarke, Harry R. & Reed, William J., 1994. "Consumption/pollution tradeoffs in an environment vulnerable to pollution-related catastrophic collapse," Journal of Economic Dynamics and Control, Elsevier, vol. 18(5), pages 991-1010, September.
- Keeler, Emmett & Spence, Michael & Zeckhauser, Richard, 1972. "The optimal control of pollution," Journal of Economic Theory, Elsevier, vol. 4(1), pages 19-34, February.
- Shogren, Jason F. & Herriges, Joseph A. & Govindasamy, Ramu, 1993. "Limits to environmental bonds," Ecological Economics, Elsevier, vol. 8(2), pages 109-133, October.
- Han, Aaron & Hausman, Jerry A, 1990. "Flexible Parametric Estimation of Duration and Competing Risk Models," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 5(1), pages 1-28, January-M.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolec:v:52:y:2005:i:3:p:341-354. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.